Lemsip Max Day And Night Cold And Flu Relief Capsules, 24 Capsules


  • Day Capsule and Night Capsule
  • – Around the clock relief for headaches, sore throat, fevers, body aches, and pains
  • -Contains active ingredients to make you feel better in a quick way

£5.61

Qty:
Compare
SKU: LEM163Y. Categories: , ,
  • Day Capsule and Night Capsule
  • - Around the clock relief for headaches, sore throat, fevers, body aches, and pains
  • -Contains active ingredients to make you feel better in a quick way

Lemsip Max Day And Night Cold And Flu Relief Capsules, 24 Capsules

Max Day & Night Cold & Flu Relief: Lemsip Max Day And Night Cold And Flu Relief Capsules is a combination pack containing two types of capsules, day capsule; (Paracetamol 500mg, Phenylephrine 6.1mg, And Caffeine 25mg) and night capsule; (Paracetamol 500mg And Phenylephrine 6.1mg), powerful symptom relief of associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature, throughout the day and while you sleep.

  • Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic).
  • Caffeine (a mild stimulant), helps relieve fatigue and drowsiness throughout the day (it is only used in the Day capsule).
  • Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache.

How To Use: For oral use only. Swallow the capsules whole with water. Do not chew. Do not give to children under 12 years. Natural congestion relief that starts working in hours. Most patients are symptom-free after just 3 days.

Relieve Cold And Flu Symptoms: Both formulas help relieve sinus pressure and sinus congestion, and nasal congestion due to the common cold, hay fever, or upper respiratory allergies. Nighttime tablets also relieve sneezing, runny nose, itchy, watery eyes, and itchy throat or nose.

Lemsip Max Day & Night Cold & Flu Relief; Is A Combination Pack Containing Two Types Of Capsules.

Day Capsule; (Paracetamol 500mg, Phenylephrine 6.1mg And Caffeine 25mg).

Night Capsule; (Paracetamol 500mg And Phenylephrine 6.1mg)

Brand

Lemsip

Brand

How To Use

How To Use

  • The capsules should be swallowed whole with water. Do not chew.
  • It is important to drink plenty of fluids when suffering from colds and flu.
  • If the symptoms of your cold and flu persist for more than 3 days or worsen consult your pharmacist.

Adults, the elderly and children aged 16 years and over:

  • Daytime: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours.
  • Nighttime: Take two blue and red capsules at night if needed.

Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information

Warnings or Restrictions

DO NOT EXCEED THE STATED DOSE KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. Consult your pharmacist or doctor if: you are pregnant, you are being prescribed medicine or are allergic to any of the ingredients. If symptoms persist consult your doctor.

Warnings.

CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Ingredients

Red and Yellow Day capsules contain:

  • The active ingredients are paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1mg

Red and Blue Night capsules contain:

  • The active ingredients are paracetamol 500mg and phenylephrine hydrochloride 6.1mg.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller